# SDR 03FDEA00362

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, STA 620, RBL 11, WL 208  (FASTENER   HOLE).     REMOVED CORROSION ON FLOORBEAM BS 620  RBL 11  WL 208  IN AN AREA OF 1 X 1 X .019    FOUND TO BE OUT OF LIMITS  CUT OUT DAMAGE  FABRICATED REPAIR PARTS  DRILLED,   ALODINED, PRIMED AND INSTALLED REPAIR  ALL WORK ACCOMPLISHED IAW SRM 51-30-2, 53-  10-1  FIG 4, 53-10-8 FIG 8 AND MM 51-20-151-7.
